×

zbMATH — the first resource for mathematics

Found 45 Documents (Results 1–45)

100
MathJax
Vestn. St. Petersbg. Univ., Math. 43, No. 4, 191-197 (2010); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 2010, No. 4, 3-9 (2010).
PDF BibTeX XML Cite
Full Text: DOI
Funaki, Tadahisa (ed.) et al., Nonlinear stochastic PDEs. Hydrodynamic limit and Burgers’ turbulence. Based on the proceedings of a workshop held at IMA, University of Minnesota, MN, USA during the 1993-94 IMA program on emerging applications of probability. Berlin: Springer-Verlag. IMA Vol. Math. Appl. 77, 127-136 (1996).
MSC:  60J60
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software